| Model Number |
3788 |
| Medical Device Problem Codes |
No Apparent Adverse Event (3189); Wireless Communication Problem (3283)
| Health Effect - Clinical Codes |
Inadequate Pain Relief (2388); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: event date is estimated.
Event or Problem Description
It was reported that the patient's ipg was unable to communicate with its external devices.Troubleshooting was unable to resolve this issue.Surgical intervention may be pending to address this issue.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.Correction b5: the ipg meets or exceeds 75% of its expected longevity.There is no device malfunction; therefore, this device is no longer considered reportable.
Event or Problem Description
The ipg meets or exceeds 75% of its expected longevity.There is no device malfunction; therefore, this device is no longer considered reportable.